MathSciNet Relay Station
MathSciNet bibliographic data
MR1633083 05C30 (05C45 05C70)
Faase, F. J. On the number of specific spanning subgraphs of the graphs $G\times P_n$. Ars Combin. 49 (1998), 129–154.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement